# SDR 08FDEA01854

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spar
- Part number: 1477M42P01
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD T/R UPPER FWD SPAR HAS 3 INCH CRACK REPAIRED NR 2 ENGINE OUTBD T/R IAW FEDEX EA 6-7830-121264, RELEASE DATE 30 APRIL, 2008.
